# SDR MALA020439

- Difficulty date: July 29, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 340B447
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Part number: 83465
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT ON FLIGHT 2943, LT ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED.  PRESSURE AND TEMPERATURE NORMAL.  AFTER RETURNING, MAINTENANCE REPLACED LT ENGINE OIL PRESSURE SENSOR, OPS CHECK GOOD AMM 79-30-05-4.
